Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some special transformation groups


Author: Irving Glicksberg
Journal: Proc. Amer. Math. Soc. 11 (1960), 315-318
MSC: Primary 22.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0116065-5
MathSciNet review: 0116065
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. de Leeuw and I. Glicksberg, Almost periodic compactifications, Bull. Amer. Math. Soc. vol. 65 (1959) p. 134.
  • [2] D. Montgomery and L. Zippin, Topological transformation groups, New York, 1955.
  • [3] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, 1940.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.00

Retrieve articles in all journals with MSC: 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0116065-5
Article copyright: © Copyright 1960 American Mathematical Society